MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 60", DISPOSABLE TRANSDUCER, 03 ML SQUEEZE FLUSH DEV; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 60", DISPOSABLE TRANSDUCER, 03 ML SQUEEZE FLUSH DEV; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-51
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event involved a transpac® iv monitoring kit, 60", disposable transducer, 03 ml squeeze flush device, macrodrip un-bonded that reportedly generated a dampened waveform (potentially inaccurate readings/results) during a patient's infusion of unspecified fluids in the ccu.The tubing was replaced.There was no hole, cut, tear, any crack, disconnection or separation noted.There was no human harm and no delay in therapy reported.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaint of transducer dampening was not confirmed.No visual anomalies were observed.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.However, the transpac iv set was tested for continuous flow rate, when the pull flush is in an inactivated state, the sample failed to meet specification requirements.The directions for use specifies that a 30 ml transpac iv set must be used with a pump.The 3 ml set is not intended for use with infusion pumps.The probable cause of the increased pressure alarm had occurred due to the use of a 3 ml transpac iv set in a pump application, contrary to its intended use.A device history review could not be conducted because no lot number(s) was/were identified.

Brand Name
TRANSPAC® IV MONITORING KIT, 60", DISPOSABLE TRANSDUCER, 03 ML SQUEEZE FLUSH DEV
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22029177
Report Number9617594-2025-01008
Device Sequence Number15498202
Product Code DRS
UDI-Device Identifier00887709086128
UDI-Public00887709086128
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46115-51
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUIDS, MFR UNK.
Patient SexUnknown